I was diagnosed with lupus in Aug 2009 and put on plaquenil. I have seen a little difference in the dry mouth but the dry eyes are still here, which I have been store brand eye drops for. I have been having this leg pain for about a year or so now and it feels like my legs could just break. At night my legs cant stop moving the muscle cramp the bones feel as if they will pop through my skin. I have been treated for my feet but again they hurt too. The rest of my body hurts all the time mostly muscle wise. Sometimes I feel like I need to stretch but you can only stretch yourself to a certain extent then what? My rhuematologist put me muscle relaxers but they are not helping and I am not sleeping because of this which adds to the already worn out feeling I have from the lupus. Can you please me figure out what else is wrong with me?
You might want to consider copying and pasting your question and posting it in the autoimmune diseases (expert) forum. Prof. Garth Nicolson will be here through tomorrow answering our questions. Here is the link:
You might also want to ensure you are getting sufficient magnesium and potassium. Being low on those can cause muscle cramps. The plaquenil takes quite a while to really kick in. I started with it in April and I started to see some improvement after 2 months, much more after 3 and am still seeing improvements every day. The last 2 months I am finally having many more good days than bad ones. I was having the muscle pain every day and now only when I have a flare which seems to be happening for me in the time just before my period. It will get better. I soak in a warm epsom salt bath every day to get started and use a heating pad when needed. I also go for massage therapy which has tremendously helped.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.